BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 6, Issue Number: 3

Volume: 6, Issue: 3 (20 Articles)

Research Article
Title: On new f-statistical convergence in probabilistic normed spaces
Authors: Stuti Borgohain
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:181-188
DOI: 10.20852/ntmsci.2018.307
Viewed: (924) times
Abstract | Full Text| PDF

Research Article
Title: Generalized order and related growth measure of composite entire function of several complex variables on the basis of central index
Authors: Dilip Pramanik, Manab Biswas and Kapil Roy
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:94-102
DOI: 10.20852/ntmsci.2018.298
Viewed: (731) times
Abstract | Full Text| PDF

Research Article
Title: Applications of the decomposition methods to some nonlinear partial differential equations
Authors: Hami Gündoğdu and Ömer Faruk Gözükızıl
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:57-66
DOI: 10.20852/ntmsci.2018.294
Viewed: (1595) times
Abstract | Full Text| PDF

Research Article
Title: Synchronization control of two identical three restricted body problems via active control
Authors: Mohd Arif and Ravi Kumar Sagar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:137-146
DOI: 10.20852/ntmsci.2018.302
Viewed: (952) times
Abstract | Full Text| PDF

Research Article
Title: Asymptotics of eigenvalues for Sturm-Liouville problem including quadratic eigenvalue in the boundary condition
Authors: Elif Baskaya
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:76-82
DOI: 10.20852/ntmsci.2018.296
Viewed: (803) times
Abstract | Full Text| PDF

Research Article
Title: Asymptotics of eigenvalues for Sturm-Liouville problem including eigenparameter-dependent boundary conditions with integrable potential
Authors: Elif Baskaya
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:39-47
DOI: 10.20852/ntmsci.2018.292
Viewed: (797) times
Abstract | Full Text| PDF

Research Article
Title: Some results on generalized (k,μ)-space forms
Authors: Shanmukha B, Venkatesha and Vishunuvardhana S. V.
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:48-56
DOI: 10.20852/ntmsci.2018.293
Viewed: (784) times
Abstract | Full Text| PDF

Research Article
Title: Hermite polynomial approach to determine spherical curves in Euclidean 3-space
Authors: Tuba Agirman Aydin and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:189-199
DOI: 10.20852/ntmsci.2018.308
Viewed: (976) times
Abstract | Full Text| PDF

Research Article
Title: Some properties of semi-tensor bundle
Authors: Murat Polat and Nejmi Cengiz
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:147-153
DOI: 10.20852/ntmsci.2018.303
Viewed: (1152) times
Abstract | Full Text| PDF

Research Article
Title: α_(γ,γ')-semiopen sets in topological spaces
Authors: Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:154-167
DOI: 10.20852/ntmsci.2018.304
Viewed: (891) times
Abstract | Full Text| PDF

Research Article
Title: $\alpha_{(\gamma, \gamma^{'})}$-semiregular, $\alpha_{(\gamma, \gamma^{'})}$-$\theta$-semiopen Sets and $(\alpha_{(\gamma, \gamma^{'})}, \alpha_{(\beta, \beta^{'})})$-$\theta$-semi Continuous Functions
Authors: Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:67-75
DOI: 10.20852/ntmsci.2018.295
Viewed: (740) times
Abstract | Full Text| PDF

Research Article
Title: On inequalities for strongly M_φ A-S- convex functions
Authors: Sercan Turhan, Selahattin Maden, Yasin Baskoy and Imdat Iscan
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:15-23
DOI: 10.20852/ntmsci.2018.290
Viewed: (668) times
Abstract | Full Text| PDF

Research Article
Title: Optical solitons of conformable space-time fractional NLSE with spatio-temporal dispersion
Authors: Elif Yaşar and Emrullah Yaşar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:116-127
DOI: 10.20852/ntmsci.2018.300
Viewed: (988) times
Abstract | Full Text| PDF

Research Article
Title: Exact solutions for two different non-linear partial differential equations
Authors: Durmuş Daghan and Rasime Kubra Esen
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:83-93
DOI: 10.20852/ntmsci.2018.297
Viewed: (875) times
Abstract | Full Text| PDF

Research Article
Title: Determining constant breadth curve mate of a curve on a surface via Taylor collocation method
Authors: Burak Sahiner and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:103-115
DOI: 10.20852/ntmsci.2018.299
Viewed: (706) times
Abstract | Full Text| PDF

Research Article
Title: Jacobi polynomial solutions of Volterra integro-differential equations with weakly singular kernel
Authors: M. Mustafa Bahşı, Mehmet Çevik and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:24-38
DOI: 10.20852/ntmsci.2018.291
Viewed: (1295) times
Abstract | Full Text| PDF

Research Article
Title: On I_{σ}-convergence of folner sequence on amenable semigroups
Authors: Omer Kisi and Burak Cakal
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:1-14
DOI: 10.20852/ntmsci.2018.289
Viewed: (1033) times
Abstract | Full Text| PDF

Research Article
Title: Common fixed point theorems in Fuzzy metric spaces using property E. A.
Authors: Prapoorna Manthena and Rangamma Manchala
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:174-180
DOI: 10.20852/ntmsci.2018.306
Viewed: (1326) times
Abstract | Full Text| PDF

Research Article
Title: Curvature tensor in tangette bundles of semi-riemannian manifold
Authors: Cigdem Inci Kuzu and Nejmi Cengiz
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:168-173
DOI: 10.20852/ntmsci.2018.305
Viewed: (1221) times
Abstract | Full Text| PDF

Research Article
Title: On the eccentric adjacency index of graphs
Authors: Yasar Nacaroglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2018, Volume: 6, Issue: 3, (JULY 2018), pp:128-136
DOI: 10.20852/ntmsci.2018.301
Viewed: (929) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul